# SDR SWAA2025103016497

- Difficulty date: September 19, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CLIP BS 727A S15L CRACKED.   HFEC INSPECTED AREA IAW NDTM PART 6; 51-00-00, PROCEDURE 23.  NO CRACKS NOTED.
